MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP CONDYLAR PLATE 10 HOLES/242MM-RIGHT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP CONDYLAR PLATE 10 HOLES/242MM-RIGHT; PLATE, FIXATION, BONE
Model Number 222.660
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent a hardware removal due to broken 4.5 lcp condylar plate, broken 5.0 cannulated locking screw, broken 4.5 screw, and nonunion femur.All hardware was removed.Date of implant is unknown.Concomitant devices reported: screws: 5.0 mm cannulated (part number unknown, lot unknown, quantity 5), screws: 6.5 mm and 7.3 mm cannulated (part number unknown, lot unknown, quantity 1), screws: cortex (part number unknown, lot unknown, quantity 3).This report involves one (1) 4.5mm lcp® condylar plate 10 holes/242mm-right.This is report 1 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot
=
> part number: 222.660 lot number: 5094299 part manufacture date: 27-oct-2005 manufacturing location: elmira part expiration date: n/a nonconformance noted: n/a dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 4.5mm lcp® condylar plate 10 holes/242mm-right product was processed through the normal manufacturing and inspection operations with one rework, but no nonconformities noted.The rework consisted inspecting lot 5094299 for ¿suspected burrs on head holes¿.The burrs were not confirmed, and the lot was released for continued processing.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device history batch
=
> null device history review
=
> this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM LCP CONDYLAR PLATE 10 HOLES/242MM-RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11315775
Report Number2939274-2021-00800
Device Sequence Number2555597
Product Code HRS
UDI-Device Identifier10886982157362
UDI-Public(01)10886982157362
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K000066
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2025
Device Model Number222.660
Device Catalogue Number222.660
Device Lot Number5094299
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2021
Supplement Date Received by Manufacturer03/05/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date03/15/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: 5.0 MM CANNULATED; UNK - SCREWS: 6.5 MM AND 7.3 MM CANNULATED; UNK - SCREWS: CORTEX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR